# SDR DALA13063973143

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT AFT DOOR CUTOUT FITTING AT FRAME 68, LOWER CORNER CORRODED.   REMOVED CORROSION IAW SRM 51-74-00.  NO ESTABLISH LIMITS IN SRM.  REPLACED CORNER FITTING.
